Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Properties of the solutions of certain functional-differential equations


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 22 (1921), 311-319
MSC: Primary 34K05; Secondary 34K99
MathSciNet review: 1501176
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K05, 34K99

Retrieve articles in all journals with MSC: 34K05, 34K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501176-X
Article copyright: © Copyright 1921 American Mathematical Society